# SDR 2012F00052

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: General aviation
- Aircraft: LVBZA
- Make and model: Boeing 737-76N
- Aircraft serial: 32674
- Aircraft time: 16,565 hours, 8,936 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2102165
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 16,565 hours, 8,936 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A2295700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN NDT INSPECTION OF THE INNER SKIN BONDED PANEL IAW NDT MANUAL, REVEALED AN AREA OF DISBONDMENT APPROX 35.0 X 54.0 ON THE BAG SIDE.  SEVERAL AREAS OF  CORE ARE DISBONDED FROM THE PLY'S FACE.  THERE ARE ALSO NUMEROUS AREAS OF CRACKING TO THE BAG SIDE FACE PLY'S.  THERE IS AN EXISTING REPAIR APPROX 18.0 X 18.0 TO THE INNER FACE SKIN WITH A 20.0 CRACK RUNNING ACROSS THE CENTER OF THE REPAIR. NOTE AROUND 80 PERCENT OF THIS REPAIR IS NOW DISBONDED FROM THE CORE. THE INNER WALL APPEARS AS THOUGH IT HAS BEEN SUBJECT TO SEVERE STRESS AT SOME POINT DUE TO THE VARIOUS CRACKS AND OVERALL CONDITION.
